Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
Carolyn

Junior Member
Registered:
Posts: 33
Reply with quote  #1 

Forgive me if this is too personal to post.....I am trying to word it as nicely as possible!   I have always been very healthy until hit with the big one...cancer....so all this is new to me.   I have never had a bladder infection, kidney infection or urniary tract infection that I know of.   The other day I was taking a shower.   I was washing my "private" area....in the front.....when I felt bumps there.   The best way I know to describe it so that you know where I mean is on the inside of the "lips"......it's not sore.....the bumps are not red or raw or anything like that.   Just raised, skin colored bumps.   Is this another side of effect of chemo or something that I should be concerned about?   Has anyone else had this?   I wanted to ask you all before I ask my male oncologist!   Thanks!


__________________
Carolyn
Bailey, Bella, Baxter
My precious pugs!!!
energybunny

Avatar / Picture

Goddess Forever
Registered:
Posts: 1,361
Reply with quote  #2 

Carolyn,  Could be any of those that you listed, but keep drinking your water and keep your fluid intake up.  I am sure someone will come along with more advice, but I'd call the nurse hotline (if you have one) from where you get your chemo and report it.  They will be able to prescribe something for you over the phone if they are familiar with this side effect.  Where I had chemo, they would do that for me with anything that popped up along the chemo road.  Good luck to you.  I wouldn't wait.  The nurses told me to call right away with questions, concerns so that they could helpl me.  I only called once when I had sore throat and was worried it would disrupt my chemo schedule.  They talked me down off 'my personal ledge' and we realized I was ok.  It was my first round of AC!!    After that, I knew I'd call when I needed them!!  -Lee


__________________
Lee
Karen1956

Goddess Forever
Registered:
Posts: 1,218
Reply with quote  #3 

Carolyn _ I wish I could help you but I don't have any experience in this area. But I agree with Lee, call the onc or one of the nurses. My onc gave me his pager number when I was going through chemo. He actually gave it to me again some time this past year at one of my visits.  He always says to call with concerns.  The nurses at the cancer center are great about returning calls during the day.  Hugs to you.  Karen

nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #4 
Carolyn,
I agree, call your doctor.
It could be anything.
I got the weirdest rashes when I had chemo because it made me allergic to some things- like Dove and Moutain Fresh Tide.
But whenever something is amiss during chemo, you need to tell your doc.

Hugs,
g


__________________


WE WILL PREVAIL





zschweeb

Avatar / Picture

Goddess Forever
Registered:
Posts: 351
Reply with quote  #5 

did you lose your pubic hair already?? it could be that the hair is starting to grow back in ...that is what happened on my arms when the hair started growing back in i got all these little bumps like tiny ingrown hairs ...is it possible?


__________________
Susan
CherylG

Avatar / Picture

Goddess Forever
Registered:
Posts: 1,755
Reply with quote  #6 
I agree with Gina ... your doc needs to know. It is probably just another SE of chemo but never take any chances. Call your nurse or onc and find out.
Hugs
Cheryl

__________________
When you get to the end of your rope, tie a knot and hang on...Franklin D. Roosevelt
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.